# SDR IPXA2014011001259

- Difficulty date: December 31, 2013
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 28,062 hours, 18,899 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1017
- Condition: Dented
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-16 INSPECTION, AFT CARGO BAY FRAME BS 1520 DENTED ON UPPER FLANGE BETWEEN S26-27R.  REPAIRED FRAME IAW SRM 53-00-07-2R-5.
